Exponential operators, operational rules and evolution problems

G. Dattoli, L. Giannessi, M. Quatteomini, A. Torre

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We discuss the operational calculus associated to exponential operators. We present a number of new operatorial identities which can be exploited for the solution of problems both in classical and quantum mechanics. The formalism we develop is general enough to be exploited in a large number of practical cases. We apply the method to non-separable Hamiltonians with pseudo-potentials including velocity-dependent terms.
Original languageEnglish
Pages (from-to)699 - 710
Number of pages12
JournalNuovo Cimento della Societa Italiana di Fisica B
Volume113
Issue number6
Publication statusPublished - Jun 1998
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Cite this

Dattoli, G., Giannessi, L., Quatteomini, M., & Torre, A. (1998). Exponential operators, operational rules and evolution problems. Nuovo Cimento della Societa Italiana di Fisica B, 113(6), 699 - 710.